MathSciNet Relay Station
MathSciNet bibliographic data
MR2685149 (2011k:33009) 33C10 (26D07 39B62)
Baricz, Árpád Turán type inequalities for modified Bessel functions. Bull. Aust. Math. Soc. 82 (2010), no. 2, 254–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement